Have Dog Health Questions? Ask a Dog Vet Online.
Hello there. My name isXXXXX and I am sorry one of your dogs is trying to get themselves into trouble. This dose, although high, at a one time dose should not cause any problems. I would monitor them both for any vomiting or diarrhea or if they are acting abnormal over the next couple days but you really should not see any problems. Doses this high in repeated doses are believed to lead to some toxicity but a one time dose again should not cause a problem. But this much may cause upset tummy if this occurs. Stop food for 24 hours, but not water. Then start back on bland diet of boiled chicken and rice for 5 days then transition back into their normal food. If vomiting or diarrhea persists for more than 24 hours then they should be seen by your vet for treatment. I hope this helps. Please let me know if you have any additional questions or concerns. I would be happy to help. Please do not forget to rate my response so I receive credit for my time. Thank you.